# SDR DALA2023080706393

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N885DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31996
- Aircraft time: 16,543 hours, 6,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9701140001
- Condition: Defective
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4535630) LEFT FWD OVERWING WHITE LIGHT FLICKERS. REMOVED AND REPLACED OVERWING EXIT LIGHT PER B737 AMM 33-51.
